{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602010029180523   Reference number:60A0002076

On the stability of displacement fronts in porous media: A discussion of the Muskat-Aronofsky model.

多孔性媒質中のdisplacement frontの安定性:Muskat-Aronofskyモデルの考察
Author (1):
Volume: 38  Issue:Page: 153-162  Publication year: 1960
JST Material Number: B0229A  ISSN: 0008-4204  CODEN: CJPHAD  Document type: Article
Article type: 原著論文  Country of issue: Canada (CAN) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page